×

zbMATH — the first resource for mathematics

Del Lungo, Alberto

Compute Distance To:
Author ID: del-lungo.alberto Recent zbMATH articles by "Del Lungo, Alberto"
Published as: Del Lungo, A.; Del Lungo, Alberto; del Lungo, Alberto
Documents Indexed: 54 Publications since 1993, including 1 Book
Biographic References: 1 Publication

Publications by Year

Citations contained in zbMATH Open

46 Publications have been cited 436 times in 270 Documents Cited by Year
ECO: A methodology for the enumeration of combinatorial objects. Zbl 0944.05005
Barcucci, Elena; Del Lungo, Alberto; Pergola, Elisa; Pinzani, Renzo
69
1999
Reconstructing convex polyominoes from horizontal and vertical projections. Zbl 0872.68134
Barcucci, Elena; Del Lungo, Alberto; Nivat, Maurice; Pinzani, Renzo
63
1996
Polyominoes defined by two vectors. Zbl 0797.05031
Del Lungo, A.
18
1994
Reconstruction of 4- and 8-connected convex discrete sets from row and column projections. Zbl 1007.65108
Brunetti, S.; Del Lungo, A.; Del Ristoro, F.; Kuba, A.; Nivat, M.
15
2001
The number of convex polyominoes reconstructible from their orthogonal projections. Zbl 0856.05024
Del Lungo, Alberto; Nivat, Maurice; Pinzani, Renzo
15
1996
Nondecreasing Dyck paths and \(q\)-Fibonacci numbers. Zbl 0886.05012
Barcucci, E.; Del Lungo, A.; Fezzi, S.; Pinzani, R.
14
1997
X-rays characterizing some classes of discrete sets. Zbl 0994.65142
Barcucci, Elena; Del Lungo, Alberto; Nivat, Maurice; Pinzani, Renzo
13
2001
Reconstruction of connected sets from two projections. Zbl 0965.68114
Del Lungo, Alberto; Nivat, Maurice
13
1999
A methodology for plane tree enumeration. Zbl 0904.05004
Barcucci, Elena; Del Lungo, Alberto; Pergola, Elisa; Pinzani, Renzo
13
1998
Comparison of algorithms for reconstructing \(hv\)-convex discrete sets. Zbl 0990.65143
Balogh, Emese; Kuba, Attila; Dévényi, Csaba; Del Lungo, Alberto
12
2001
Some permutations with forbidden subsequences and their inversion number. Zbl 0992.05003
Barcucci, E.; Del Lungo, A.; Pergola, E.; Pinzani, R.
12
2001
Permutations avoiding an increasing number of length-increasing forbidden subsequences. Zbl 0939.05003
Barcucci, Elena; Del Lungo, Alberto; Pergola, Elisa; Pinzani, Renzo
12
2000
Some combinatorial interpretations of \(q\)-analogs of Schröder numbers. Zbl 0934.05008
Barcucci, E.; Del Lungo, A.; Pergola, E.; Pinzani, R.
12
1999
On the reconstruction of binary and permutation matrices under (binary) tomographic constraints. Zbl 1160.68038
Brunetti, S.; Del Lungo, A.; Gritzmann, P.; de Vries, S.
11
2008
From Motzkin to Catalan permutations. Zbl 0965.05004
Barcucci, Elena; Del Lungo, Alberto; Pergola, Elisa; Pinzani, Renzo
10
2000
On the generation and enumeration of some classes of convex polyominoes. Zbl 1053.05006
Del Lungo, A.; Duchi, E.; Frosini, A.; Rinaldi, S.
9
2004
On the computational complexity of reconstructing three-dimensional lattice sets from their two-dimensional \(X\)-rays. Zbl 1007.65109
Brunetti, S.; Del Lungo, A.; Gerard, Y.
9
2001
A technology for reverse-engineering a combinatorial problem from a rational generating function. Zbl 0984.05005
Barcucci, E.; Del Lungo, A.; Frosini, A.; Rinaldi, S.
9
2001
Random generation of trees and other combinatorial objects. Zbl 0916.68124
Barcucci, Elena; Del Lungo, Alberto; Pergola, Elisa
9
1999
Steep polyominoes, \(q\)-Motzkin numbers and \(q\)-Bessel functions. Zbl 0956.05017
Barcucci, E.; Del Lungo, A.; Fédou, J. M.; Pinzani, R.
8
1998
Reconstruction of lattice sets from their horizontal, vertical and diagonal \(X\)-rays. Zbl 1001.68177
Barcucci, Elena; Brunetti, Sara; Del Lungo, Alberto; Nivat, Maurice
7
2001
Approximate X-rays reconstruction of special lattice sets. Zbl 1062.68568
Brunetti, Sara; Daurat, Alain; Del Lungo, Alberto
6
2000
Left ternary trees and non-separable rooted planar maps. Zbl 0952.68117
Del Lungo, Alberto; Del Ristoro, Francesco; Penaud, Jean-Guy
6
2000
Medians of discrete sets according to a linear distance. Zbl 0960.51007
Daurat, A.; Del Lungo, A.; Nivat, M.
6
2000
A combinatorial interpretation of the recurrence \(f_{n+1}=6f_n-f_{n-1}\). Zbl 0955.05003
Barcucci, E.; Brunetti, S.; Del Lungo, A.; Del Ristoro, F.
6
1998
Reconstruction of binary matrices from absorbed projections. Zbl 1055.68608
Balogh, E.; Kuba, A.; Del Lungo, A.; Nivat, M.
5
2002
The height of directed column-convex polyominoes. Zbl 0978.05530
Barcucci, Elena; del Lungo, Alberto; Pinzani, Renzo; Sprugnoli, Renzo
5
1993
Enumeration of convex polyominoes using the ECO method. Zbl 1032.05003
Del Lungo, A.; Duchi, E.; Frosini, A.; Rinaldi, S.
4
2003
Reconstructing permutation matrices from diagonal sums. Zbl 0996.68223
Del Lungo, Alberto
4
2002
Directed animals, forests and permutations. Zbl 0930.05005
Barcucci, Elena; Del Lungo, Alberto; Pergola, Elisa; Pinzani, Renzo
4
1999
ECO method and the exhaustive generation of convex polyominoes. Zbl 1038.68084
Del Lungo, Alberto; Frosini, Andrea; Rinaldi, Simone
3
2003
A bijection for directed-convex polyominoes. Zbl 1001.68170
Del Lungo, Alberto; Mirolli, Massimo; Pinzani, Renzo; Rinaldi, Simone
3
2001
An equipartition property for the distribution of multiset permutation inversions. Zbl 0988.05012
Brunetti, S.; Del Lungo, A.; Del Ristoro, F.
3
2001
An algorithm for reconstructing special lattice sets from their approximate X-rays. Zbl 1043.68789
Brunetti, Sara; Daurat, Alain; Del Lungo, Alberto
3
2000
Reconstruction of discrete sets from three or more X-rays. Zbl 0971.68629
Barcucci, Elena; Brunetti, Sara; Del Lungo, Alberto; Nivat, Maurice
3
2000
The medians of discrete sets. Zbl 1338.68261
Del Lungo, A.; Nivat, M.; Pinzani, R.; Sorri, L.
3
1998
The guessing secrets problem: A probabilistic approach. Zbl 1151.91315
Del Lungo, Alberto; Louchard, Guy; Marini, Claudio; Montagna, Franco
2
2005
On the polynomial \(\frac {1} {[n]_q}[ ^n_k]_q\). Zbl 1056.05013
Brunetti, S.; Del Lungo, A.
2
2004
Discrete tomography: Reconstruction under periodicity constraints. Zbl 1056.68592
Del Lungo, Alberto; Frosini, Andrea; Nivat, Maurice; Vuillon, Laurent
2
2002
A cycle lemma for permutation inversions. Zbl 1009.05007
Brunetti, S.; Del Lungo, A.; Del Ristoro, F.
2
2002
Text sparsification via local maxima (extended abstract). Zbl 1044.68625
Crescenzi, Pilu; Del Lungo, Alberto; Grossi, Roberto; Lodi, Elena; Pagli, Linda; Rossi, Gianluca
2
2000
From rational functions to regular languages. Zbl 0960.68100
Barcucci, Elena; Del Lungo, Alberto; Frosini, Andrea; Rinaldi, Simone
2
2000
A general cyclic lemma for multiset permutation inversions. Zbl 0956.05006
Brunetti, Sara; Del Lungo, Alberto; Del Ristoro, Francesco
2
2000
The average height of directed column-convex polyominoes having square, hexagonal and triangular cells. Zbl 1185.05038
Barcucci, E.; Bertoli, F.; Del Lungo, A.; Pinzani, R.
2
1997
A generating series for the height of dcc polyominoes. Zbl 0838.05030
Barcucci, Elena; Del Lungo, Alberto; Pinzani, Renzo
2
1995
“Deco” polyominoes, permutations and random generation. Zbl 0872.68177
Barcucci, Elena; Del Lungo, Alberto; Pinzani, Renzo
1
1996
On the reconstruction of binary and permutation matrices under (binary) tomographic constraints. Zbl 1160.68038
Brunetti, S.; Del Lungo, A.; Gritzmann, P.; de Vries, S.
11
2008
The guessing secrets problem: A probabilistic approach. Zbl 1151.91315
Del Lungo, Alberto; Louchard, Guy; Marini, Claudio; Montagna, Franco
2
2005
On the generation and enumeration of some classes of convex polyominoes. Zbl 1053.05006
Del Lungo, A.; Duchi, E.; Frosini, A.; Rinaldi, S.
9
2004
On the polynomial \(\frac {1} {[n]_q}[ ^n_k]_q\). Zbl 1056.05013
Brunetti, S.; Del Lungo, A.
2
2004
Enumeration of convex polyominoes using the ECO method. Zbl 1032.05003
Del Lungo, A.; Duchi, E.; Frosini, A.; Rinaldi, S.
4
2003
ECO method and the exhaustive generation of convex polyominoes. Zbl 1038.68084
Del Lungo, Alberto; Frosini, Andrea; Rinaldi, Simone
3
2003
Reconstruction of binary matrices from absorbed projections. Zbl 1055.68608
Balogh, E.; Kuba, A.; Del Lungo, A.; Nivat, M.
5
2002
Reconstructing permutation matrices from diagonal sums. Zbl 0996.68223
Del Lungo, Alberto
4
2002
Discrete tomography: Reconstruction under periodicity constraints. Zbl 1056.68592
Del Lungo, Alberto; Frosini, Andrea; Nivat, Maurice; Vuillon, Laurent
2
2002
A cycle lemma for permutation inversions. Zbl 1009.05007
Brunetti, S.; Del Lungo, A.; Del Ristoro, F.
2
2002
Reconstruction of 4- and 8-connected convex discrete sets from row and column projections. Zbl 1007.65108
Brunetti, S.; Del Lungo, A.; Del Ristoro, F.; Kuba, A.; Nivat, M.
15
2001
X-rays characterizing some classes of discrete sets. Zbl 0994.65142
Barcucci, Elena; Del Lungo, Alberto; Nivat, Maurice; Pinzani, Renzo
13
2001
Comparison of algorithms for reconstructing \(hv\)-convex discrete sets. Zbl 0990.65143
Balogh, Emese; Kuba, Attila; Dévényi, Csaba; Del Lungo, Alberto
12
2001
Some permutations with forbidden subsequences and their inversion number. Zbl 0992.05003
Barcucci, E.; Del Lungo, A.; Pergola, E.; Pinzani, R.
12
2001
On the computational complexity of reconstructing three-dimensional lattice sets from their two-dimensional \(X\)-rays. Zbl 1007.65109
Brunetti, S.; Del Lungo, A.; Gerard, Y.
9
2001
A technology for reverse-engineering a combinatorial problem from a rational generating function. Zbl 0984.05005
Barcucci, E.; Del Lungo, A.; Frosini, A.; Rinaldi, S.
9
2001
Reconstruction of lattice sets from their horizontal, vertical and diagonal \(X\)-rays. Zbl 1001.68177
Barcucci, Elena; Brunetti, Sara; Del Lungo, Alberto; Nivat, Maurice
7
2001
A bijection for directed-convex polyominoes. Zbl 1001.68170
Del Lungo, Alberto; Mirolli, Massimo; Pinzani, Renzo; Rinaldi, Simone
3
2001
An equipartition property for the distribution of multiset permutation inversions. Zbl 0988.05012
Brunetti, S.; Del Lungo, A.; Del Ristoro, F.
3
2001
Permutations avoiding an increasing number of length-increasing forbidden subsequences. Zbl 0939.05003
Barcucci, Elena; Del Lungo, Alberto; Pergola, Elisa; Pinzani, Renzo
12
2000
From Motzkin to Catalan permutations. Zbl 0965.05004
Barcucci, Elena; Del Lungo, Alberto; Pergola, Elisa; Pinzani, Renzo
10
2000
Approximate X-rays reconstruction of special lattice sets. Zbl 1062.68568
Brunetti, Sara; Daurat, Alain; Del Lungo, Alberto
6
2000
Left ternary trees and non-separable rooted planar maps. Zbl 0952.68117
Del Lungo, Alberto; Del Ristoro, Francesco; Penaud, Jean-Guy
6
2000
Medians of discrete sets according to a linear distance. Zbl 0960.51007
Daurat, A.; Del Lungo, A.; Nivat, M.
6
2000
An algorithm for reconstructing special lattice sets from their approximate X-rays. Zbl 1043.68789
Brunetti, Sara; Daurat, Alain; Del Lungo, Alberto
3
2000
Reconstruction of discrete sets from three or more X-rays. Zbl 0971.68629
Barcucci, Elena; Brunetti, Sara; Del Lungo, Alberto; Nivat, Maurice
3
2000
Text sparsification via local maxima (extended abstract). Zbl 1044.68625
Crescenzi, Pilu; Del Lungo, Alberto; Grossi, Roberto; Lodi, Elena; Pagli, Linda; Rossi, Gianluca
2
2000
From rational functions to regular languages. Zbl 0960.68100
Barcucci, Elena; Del Lungo, Alberto; Frosini, Andrea; Rinaldi, Simone
2
2000
A general cyclic lemma for multiset permutation inversions. Zbl 0956.05006
Brunetti, Sara; Del Lungo, Alberto; Del Ristoro, Francesco
2
2000
ECO: A methodology for the enumeration of combinatorial objects. Zbl 0944.05005
Barcucci, Elena; Del Lungo, Alberto; Pergola, Elisa; Pinzani, Renzo
69
1999
Reconstruction of connected sets from two projections. Zbl 0965.68114
Del Lungo, Alberto; Nivat, Maurice
13
1999
Some combinatorial interpretations of \(q\)-analogs of Schröder numbers. Zbl 0934.05008
Barcucci, E.; Del Lungo, A.; Pergola, E.; Pinzani, R.
12
1999
Random generation of trees and other combinatorial objects. Zbl 0916.68124
Barcucci, Elena; Del Lungo, Alberto; Pergola, Elisa
9
1999
Directed animals, forests and permutations. Zbl 0930.05005
Barcucci, Elena; Del Lungo, Alberto; Pergola, Elisa; Pinzani, Renzo
4
1999
A methodology for plane tree enumeration. Zbl 0904.05004
Barcucci, Elena; Del Lungo, Alberto; Pergola, Elisa; Pinzani, Renzo
13
1998
Steep polyominoes, \(q\)-Motzkin numbers and \(q\)-Bessel functions. Zbl 0956.05017
Barcucci, E.; Del Lungo, A.; Fédou, J. M.; Pinzani, R.
8
1998
A combinatorial interpretation of the recurrence \(f_{n+1}=6f_n-f_{n-1}\). Zbl 0955.05003
Barcucci, E.; Brunetti, S.; Del Lungo, A.; Del Ristoro, F.
6
1998
The medians of discrete sets. Zbl 1338.68261
Del Lungo, A.; Nivat, M.; Pinzani, R.; Sorri, L.
3
1998
Nondecreasing Dyck paths and \(q\)-Fibonacci numbers. Zbl 0886.05012
Barcucci, E.; Del Lungo, A.; Fezzi, S.; Pinzani, R.
14
1997
The average height of directed column-convex polyominoes having square, hexagonal and triangular cells. Zbl 1185.05038
Barcucci, E.; Bertoli, F.; Del Lungo, A.; Pinzani, R.
2
1997
Reconstructing convex polyominoes from horizontal and vertical projections. Zbl 0872.68134
Barcucci, Elena; Del Lungo, Alberto; Nivat, Maurice; Pinzani, Renzo
63
1996
The number of convex polyominoes reconstructible from their orthogonal projections. Zbl 0856.05024
Del Lungo, Alberto; Nivat, Maurice; Pinzani, Renzo
15
1996
“Deco” polyominoes, permutations and random generation. Zbl 0872.68177
Barcucci, Elena; Del Lungo, Alberto; Pinzani, Renzo
1
1996
A generating series for the height of dcc polyominoes. Zbl 0838.05030
Barcucci, Elena; Del Lungo, Alberto; Pinzani, Renzo
2
1995
Polyominoes defined by two vectors. Zbl 0797.05031
Del Lungo, A.
18
1994
The height of directed column-convex polyominoes. Zbl 0978.05530
Barcucci, Elena; del Lungo, Alberto; Pinzani, Renzo; Sprugnoli, Renzo
5
1993
all top 5

Cited by 306 Authors

30 Rinaldi, Simone
25 Del Lungo, Alberto
24 Pinzani, Renzo
20 Barcucci, Elena
16 Brunetti, Sara
16 Frosini, Andrea
16 Pergola, Elisa
11 Ferrari, Luca
11 Mansour, Toufik
11 Nivat, Maurice
10 Dulio, Paolo
8 Guerrini, Veronica
8 Kuba, Attila
7 Balázs, Péter
7 Daurat, Alain
6 Bouvel, Mathilde
6 Gritzmann, Peter
6 Peri, Carla
6 Picouleau, Christophe
5 Baril, Jean-Luc
5 Biagioli, Riccardo
5 Castiglione, Giusi
5 Flórez, Rigoberto
5 Jarray, Fethi
5 Jouhet, Frédéric
5 Nadeau, Philippe
5 Ramírez, José Luis
5 Sprugnoli, Renzo
5 Vallejo, Ernesto
4 Del Ristoro, Francesco
4 Deutsch, Emeric
4 Duchi, Enrica
4 Elizalde, Sergi
4 Huemer, Clemens
4 Kirgizov, Sergey
4 Merlini, Donatella
4 Restivo, Antonio
4 Schaeffer, Gilles
4 Silveira, Rodrigo I.
4 Vajnovszki, Vincent
3 Balogh, Emese
3 Banderier, Cyril
3 Brlek, Srečko
3 Brocchi, Stefano
3 Disanto, Filippo
3 Fedou, Jean-Marc
3 Gérard, Yan
3 Grazzini, Elisabetta
3 Hajdu, Lajos
3 Junes, Leandro
3 Massazza, Paolo
3 Pagani, Silvia M. C.
3 Pilz, Alexander
3 Rechnitzer, Andrew Daniel
3 Tlig, Ghassen
3 Vuillon, Laurent
2 Albert, Michael Henry
2 Aleksandrowicz, Gadi
2 Asinowski, Andrei
2 Aval, Jean-Christophe
2 Barequet, Gill
2 Batenburg, Kees Joost
2 Beaton, Nicholas R.
2 Bernini, Antonio
2 Bilotta, Stefano
2 Bousquet-Mélou, Mireille
2 Chang, Jou-Ming
2 Cheng, Szu-En
2 Chepoi, Victor D.
2 Costa, Marie-Christine
2 Dahl, Geir
2 de Vries, Sven
2 Deng, Eva Y. P.
2 Do, Phan-Thuan
2 Eu, Sen-Peng
2 Flatberg, Truls
2 Gardner, Richard J.
2 Hanusa, Christopher R. H.
2 Labelle, Gilbert
2 Lacasse, Annie
2 Lavallée, Sylvain
2 Li, Xiezhang
2 Louchard, Guy
2 Marini, Claudio
2 Petrossian, Armen
2 Prodinger, Helmut
2 Rastegar, Reza
2 Seara, Carlos
2 Steingrímsson, Einar
2 Sulanke, Robert A.
2 Tran, Thi Thu Huong
2 Valenti, Cesare
2 Vatter, Vincent Russell
2 Vaxès, Yann
2 Wu, Ro-Yu
2 Yang, Lin
2 Yang, Shengliang
2 Zhu, Jiehua
1 Abdmouleh, Fatma
1 Aigner, Martin
...and 206 more Authors
all top 5

Cited in 58 Serials

63 Theoretical Computer Science
35 Discrete Mathematics
22 Discrete Applied Mathematics
12 Advances in Applied Mathematics
12 Linear Algebra and its Applications
8 Information Processing Letters
7 European Journal of Combinatorics
5 Annals of Combinatorics
4 Journal of Combinatorial Theory. Series A
4 The Electronic Journal of Combinatorics
4 Séminaire Lotharingien de Combinatoire
3 Journal of Statistical Planning and Inference
3 Journal of Mathematical Imaging and Vision
2 Acta Informatica
2 Inverse Problems
2 Applied Mathematics and Computation
2 Order
2 Graphs and Combinatorics
2 Algorithmica
2 Mathematical and Computer Modelling
2 Computational Geometry
2 The Australasian Journal of Combinatorics
2 Journal of Algebraic Combinatorics
2 Combinatorics, Probability and Computing
2 Journal of Difference Equations and Applications
2 RAIRO. Theoretical Informatics and Applications
1 International Journal of Modern Physics B
1 Artificial Intelligence
1 Journal of Mathematical Biology
1 Information Sciences
1 Journal of Algebra
1 Journal of Computer and System Sciences
1 Journal of Pure and Applied Algebra
1 Monatshefte für Mathematik
1 Proceedings of the American Mathematical Society
1 Transactions of the American Mathematical Society
1 Acta Mathematicae Applicatae Sinica. English Series
1 Journal of Symbolic Computation
1 Discrete & Computational Geometry
1 SIAM Journal on Discrete Mathematics
1 Journal of Cryptology
1 The Annals of Applied Probability
1 Pattern Recognition
1 Expositiones Mathematicae
1 Indagationes Mathematicae. New Series
1 Computational Complexity
1 Annals of Mathematics and Artificial Intelligence
1 International Journal of Shape Modeling
1 Journal of Automata, Languages and Combinatorics
1 Soft Computing
1 Journal of Integer Sequences
1 Methodology and Computing in Applied Probability
1 Integers
1 Central European Journal of Mathematics
1 Contributions to Discrete Mathematics
1 Journal of Physics A: Mathematical and Theoretical
1 Discrete Mathematics, Algorithms and Applications
1 Journal of Mathematical Modelling and Algorithms in Operations Research

Citations by Year